# SDR PCAA0209105

- Difficulty date: September 11, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 34,332 hours, 37,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY AISLE LIGHTS FOUND INOPERATIVE AT AFT LEFT SIDE OF AIRCRAFT.  THREE CONNECTORS WERE FOUND TO BE LOOSE.  CONNECTORS WERE RESECURED.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
